# SDR IPXA2020030352723

- Difficulty date: March 3, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 19,081 hours, 7,047 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**AIR TURN BACK - SDR FILED OPEN**  DURING INITIAL CLIMB OUT FROM MAD AT APPROX 7000' MSL THE FWD CARGO DOOR EICAS MSG AND CARGO DOORS OVERHEAD LT ILLUMINATED.    FWD CARGO DOOR INDICATION DEFERRED INOP IAW MEL 52-71-1-1 CAT "C". MAINT PROCEDURE ACCOMPLISHED. M700604
